# SDR ASAA2022070738981

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 48,803 hours, 14,318 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED PTC BITE, FOUND TCV LIGHT ON ON IN "THIS PACK", ON ZTC 2. ACCOMPLISHED B737-800 FIM 21-62 TASK 831 AFTER C/B RESET GREEN GO LIGHT COME ON, PER FIM NO FURTHER ACTION NECESSARY.
